Giovanni Moreno

Giovanni Moreno

Giovanni Moreno

Department:
Department of Mathematical Physics and Differential Geometry

Position:
adiunkt

room:
pok. 407

Phone number:
22 5228 157

e-mail:
e-mail

Office hours: Monday 13-15, Tuesday 9-11.

Local Seminars.

Ongoing projects.

  1. With P. Nurowski, G. Manno and K. Sagerschnig: Systems of contact quadrics: contact G-structures in dimension five and bidimensional 2nd order nonlinear PDEs.
  2. With J. Kijowski: The conventional Einstein form of generalised theories of gravity: a symplectic perspective.

Preprints.

  1. With A. Bruce and K. Grabowska: On a geometric framework for Lagrangian supermechanics.
  2. With D. Alekseevsky, J. Gutt and G. Manno: Homogeneous 2nd order PDEs on the adjoint contact manifold of a simple complex Lie group.

Publications.

  1. J. Gutt, G. Manno, G. Moreno: Completely exceptional 2nd order PDEs via conformal geometry and BGG resolution, JGP 2016.

  2. G. Manno, G. Moreno: Meta-Symplectic Geometry of 3rd Order Monge-Ampère Equations and their Characteristics, SIGMA 2016.

  3. J. Kijowski, G. Moreno: Symplectic structures related with higher order variational problems. IJGMMP 2015.

  4. D. Krupka, G. Moreno, Z. Urban, J. Volná: On a bicomplex induced by the variational sequence. IJGMMP 2015.

  5. M. Bächtold, G. Moreno: Remarks on non-maximal integral elements of the Cartan plane in jet spaces. JGP 2014.

  6. G. Moreno: The geometry of the space of Cauchy data of nonlinear PDEs. CEJM 2013.

  7. G. Moreno: On the canonical connection for smooth envelopes. Demonstr. Math. 47 (2014), no. 2, 459–464.

  8. G. Moreno: On families in differential geometry. Int. J. Geom. Methods Mod. Phys. 10 (2013), no. 9, 1350042, 23 pp.

  9. G. Moreno: The Bianchi variety. Differential Geom. Appl. 28 (2010), no. 6, 705–721.

  10. G. Moreno, A. Vinogradov:  Domains in infinite jet spaces: the C-spectral sequence. (Russian) Dokl. Akad. Nauk 413 (2007), no. 2, 154--157; translation in Dokl. Math. 75 (2007), no. 2, 204–207.

  11. G. Moreno, M. Stypa: Natural boundary conditions in geometric calculus of variations. Mathematica Slovaca, in press.

  12. G. Moreno, M. Stypa: On the vertex-to-edge duality between the Cayley graph and the coset geometry of von Dyck groups. Mathematica Slovaca, in press.

Career.

2002-2006: Ph.D, University of Naples "Federico II" (Ph.D advisor: A. Russo, Ph.D thesis: here).

2007-2009: post-doc fellow, Istituto Italiano per gli Studi Filosofici.

2009-2012: post-doc fellow, University of Salerno (project supervisor: G. Sparano).

2012-2014: assistant professor, Silesian University in Opava (project supervisor: M. Engliš)

2014-2015: post-doc fellow, University of Salerno (project supervisor: G. Sparano).

2015-present: Marie Curie fellow, IMPAN (project supervisor: J. Grabowski).

Rewrite code from the image

Reload image

Reload image